Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Tummy upset and severe loose motions - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
User :   i suffer from severe loose motions all the time and tummy upsets, also i feel sleepy all throughout the day
User :   can you help me on this
Doctor :   To get a better picture I need this information--
Age: ; Occupation: ; Location: ; Marital Status:
User :   Age 33, Telecom Professional regular 9-5 job, Married
Doctor :   how long have you had this problem?
User :   a few years now, usually i get a few pills and the problem comes up
User :   i was suggested zanocin the last time
Doctor :   so- you get the loose motions only if you have medicines?
User :   no i get prescribed medicines for loose motions and they help me only for the time being, as in the course of the medicine and then the problems come back to where it started
Doctor :   It seems that you have moved out of the chat window, Please get back if you need any medical advice
User :   no i am back
User :   are you there?
Doctor :   ok
User :   great'
Doctor :   do you have alternate bouts of loose motions/ constipation?
Doctor :   or any stomach pain..
User :   mostly its loose motions not constipation, yes stomach does pain only while passing or getting motions not otherwisey.
Doctor :   have you had a stool routine examination done? or seen a gastroenterologist at any time for a physical examination?
User :   i have only visited a general physician, i had done a stool test a while earlier and it did not show anything unusual
Doctor :   ok
Doctor :   any vomiting?
Doctor :   Since you have been having this problem frequently and over such a long time it is best for you to consult a gastroenterlologist for complete examination and treatment
Doctor :   r u thr?
User :   ok is that it?
User :   yes i am
Doctor :   yes- since you have been taking antibiotics quite frequently- and you have been having this problem for the past few years-
Doctor :   you will need to see a gastro
User :   ok thanks.
Doctor :   welcome
Doctor :   Thanks for consulting Health care magic. Bye for now
User :   thanks a lot
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor